# SDR SWAA2024121361065

- Difficulty date: November 18, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 26,231 hours, 13,036 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 947 RBL 51 THERE IS EVIDENCE OF CORROSION ON THE FWD SIDE OF THE FRAME AT THE LAVATORY MOUNT.  BLENDED CORROSION ON THE FWD FLANGE OF THE UPPER CHORD ON FLOORBEAM STA. 947 PER SRM 51-10-02. REMOVED .039' OF MATERIAL. REMAINING THICKNESS IS .141'. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1.   REMOVED DAMAGED ON TOP SIDE OF UPPER FLANGE OF FLOORBEAM 947.5 FROM RBL 49.5 TO RBL 51; IAW SRM 53-70-51-2R-8 ALTERNATIVE 3. REMOVED DAMAGED ON TOP SIDE OF UPPER FLANGE OF FLOORBEAM 947.5 FROM RBL 49.5 TO RBL 51; IAW SRM 53-70-51-2R-8 ALTERNATIVE 3. REMOVED AN ADDITIONAL 0.002 INCH OF MATERIAL IN BLENDED AREA AND FLAP PEENED THE BLENDED AREA ALL IAW SRM 53-70-51-2R-8 ALTERNATIVES 3.;[07] 6. REMOVED AN ADDITIONAL 0.002 INCH OF MATERIAL IN BLENDED AREA AND FLAP PEENED THE BLENDED AREA ALL IAW SRM 53-70-51-2R-8 ALTERNATIVES 3. INSPECTED.;[08] RII: FABRICATED SHIM PER SRM 53-70-51-2R-8 ALTERNATIVE 3.;[09] VERIFIED WORK IN C/A #8; FABRICATED SHIM PER SRM 53-70-51-2R-8 ALTERNATIVE 3. (RII);[10] ALODINED AND PRIMED REPAIR PART AND REWORK AREA PER SRM 51-20-01; AND SOPM 20-41-0INSTALLED REPAIR PARTS PER SRM 53-70-51-2R-8; ALTERNATIVE 3.
